Complutense University Library

Multiple summing operators on C(k) spaces


Villanueva, Ignacio and Pérez García, David (2004) Multiple summing operators on C(k) spaces. Arkiv för Matematik, 42 (1). pp. 153-171. ISSN 1871-2487


Official URL:


In this paper, we characterize, for 1 ≤ p <∞, the multiple (p, 1)-summing multilinear operators on the product of C(K) spaces in terms of their representing polymeasures. As consequences, we obtain a new characterization of (p, 1)-summing linear operators on C(K) in terms of their representing measures and a new multilinear characterization of L∞ spaces. We also solve a problem stated by M.S. Ramanujan and E. Schock, improve a result of H.P. Rosenthal and S.J. Szarek and give new results about polymeasures.

Item Type:Article
Uncontrolled Keywords:Multiple (q; p)-summing mappings; Integral multilinear mappings; Polymeasures; p-summing operators
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:11657
Deposited On:01 Dec 2010 11:04
Last Modified:03 Dec 2014 12:33

Repository Staff Only: item control page